# SDR FDEA201207232882

- Difficulty date: July 23, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 76,029 hours, 34,071 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: AEA016111
- Condition: Cracked
- Part time: 34,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD SIDEWALL 30 INCHES FWD OF BS 1521 AND 20 INCHES DOWN FROM UPPER BULKHEAD.  REPAIRED IAW EA 8-5310-157357.
